# SDR AALA972040

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER CHORD ANGLE CORRODED/CRACKED AT 4 RIVETS FS 195.  REMOVED CORROSION, ROUTED OUT AND CRACKED AREA.  INSTALLED DOUBLER AND TRIPLER PER SRM 57-10-6.  (M)
